# SDR BAQA089497

- Difficulty date: October 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,126 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 2058000001
- Part serial: 282UNKNOWN
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSY WORN.  REPLACED WITH SERVICEABLE UNIT.
